# SDR DXTA2022092170810

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 120
- Aircraft serial: 6800144
- Aircraft time: 13,897 hours, 9,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS DO NOT COME ON WITH THE PAX SAFETY ON OR WITH THE EMERGENCY LIGHTS IN ARM POSITION WITH NO DC POWER APPLIED. WITH THE EMERGENCY LIGHTS IN THE ON POSITION, ALL EMERGENCY LIGHTS ILLUMINATE EXCEPT FOR THE GALLEY READING LIGHT AND THE MAIN CABIN DOOR EXIT SIGN AND PLACARDS. // SIGNOFF// FOUND WIRE DAMAGED NEAR CONNECTOR (J1087V).  REPAIRED WIRE REF. CE-680 IMM 25-91-04.  EMERGENCY LIGHTS OPS CHECK GOOD REF. CE-680 M/M 33-50-00
